MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUBALANCE; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUBALANCE; BLOOD GLUCOSE SYSTEM
Model Number TRUBALANCE
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Codes Blurred Vision (2137); Urinary Frequency / Polyuria (2275); Polydipsia (2604)
Date of Event 01/10/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Returned meter evaluated with no defect found.Test strips not returned for evaluation.Most likely underlying root cause: (b)(4) - user has high glucose value test strip udi# (b)(4).Note: manufacturer contacted customer on (b)(4) 2018 in a follow-up call in order to ensure the customer's condition since the initial call; customer condition improved.No symptoms or medical attention reported since the original call.Customer satisfied with the replacement product.
 
Event or Problem Description
Consumer reported complaint for e-3 error; customer also stated the meter read hi.Customer was more concerned that the meter read e-3 than hi.The customer stated that she does not have an expected blood glucose test result range; customer stated she usually tests hi or in the 500s mg/dl.At the end of the call on (b)(6) 2018, the customer stated she was going to seek medical intervention due to symptoms of increased thirst, increased urination and blurry vision.The product is not stored according to specification and is stored in the kitchen.The customer also stated she had poured the test strips out of the container into a plastic bag.The test strip lot manufacturer's expiration date is 02/22/2020 and open vial date at time of call is one week.During the call on (b)(6) 2018, a blood test was performed by the customer using a new vial of test strips with the same lot number and produced test result of hi using truebalance meter.The meter memory was reviewed for previous test result history: result 1 : hi mg/dl date: (b)(6) 2018 time10:57am fasting.Result 2 : hi mg/dl date: (b)(6) 2018 time:4:28pm fasting.Result 3 : hi mg/dl date: (b)(6) 2017 time:11:57am fasting.Result 4 :513mg/dl date: (b)(6) 2017 time:5:05am fasting.Result 5 :337mg/dl date: (b)(6) 2017 time:9:07am fasting.Customer states called stating that the meter reads e-3.Customer also states that the meter read hi.Customer poured her test strips into a plastic bag, instructed customer that, that was the reason for her e-3 but because her meter read hi i needed to replace all her products.Customer is currently having symptoms of high blood sugar - increased thirst, increased urination and blurry vision.Customer states that she does not have a normal range as she usually test hi, or in the 500's.Customer is more concern that the meter read e-3 than hi.

Brand Name
TRUBALANCE
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7223047
Report Number1000113657-2018-00108
Device Sequence Number1367902
Product Code NBW
UDI-Device Identifier00021292003135
UDI-Public(01)00021292003135
Combination Product (Y/N)N
Initial Reporter StatePR
PMA/510(K) Number
K090495
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 01/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/22/2020
Device Model NumberTRUBALANCE
Device Catalogue NumberH4H01-81
Device Lot NumberBU5154
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/24/2018
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2018
Initial Report FDA Received Date01/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1